# SDR ASAA0410162

- Difficulty date: March 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND CORROSION ON STRINGER 27R FLANGE AT STATION 351 E/E DOOR CUTOUT.  REPAIR IAW EA.  (M)
